# SDR 98UAL900264

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Lug
- Condition: Melted
- Location: Nr 1 Generator
- Stage of operation: NR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL AND LOST THE LEFT GENERATOR.  *S/D*  B-PHASE LUG OVERHEATED ON THE NR 1 GENERATOR CONTROL BREAKER.  THE LUG WAS REPLACED, AS WAS THE BREAKER.
